Heart Disease Community
low blood pressure
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

low blood pressure

Can blood pressure medication cause permanent low blood pressure and heart rate?   I took Micardis for 2 months for high blood pressure and have been off Micardis now for 2 months.  My blood pressure continues to ranges at 84-92/54-62 with hearth rate 54-62.  I feel very tired, fatigued with frequent ringing background sound in my headwith occasional uncomfortable feeling left upper outer chest.   My doctor recently told me he though I had Reynaud Phenomenon.   Could this be the cause of all my symptoms. My hands ,feet, and nose alternating ache/turn cold/tingle frequently throughout the day. Sometimes this sensation can be very uncomfortable, almost painful and lasts for various amounts of time.  I am a 55 year old white female.  My only medications are estradiol 2mg daily and I take calcium twice daily which I have been taking for many years.
Tags: Micardis
Related Discussions
Avatar_m_tn
Hi nunetlake,
Blood pressure medication should not cause long term hypotension. Micardis acts to lower BP by inhibiting angiotensin II's effects of: constricting the blood vessels and stimulating the release of aldosterone (a hormone that makes you retain water), but it should not cause a low heart rate. But after you are off of Micardis, the angiotensin II will no longer be inhibited and should serve its normal function.
Raynaud's could certainly cause the discomfort of your feet, hands, and nose. Raynaud's is characterized by spasms of the blood vessels to localized areas, especially your hands and feet, which causes the numbness/ tingling, and cold sensation. If you attempt to warm them to quickly you may experience a flushing sensation known as rebound hyperthermia. I am not sure what would be causing your tinnitus (ringing in your ears) and constant fatigue.
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
Avatar_f_tn
Blank
skydnsr
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
212161_tn?1410016711
Blank
heartfluttersflyawayplz
hoschton, GA
Avatar_m_tn
Blank
Occupant
IL
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
30 mins ago
Avatar_m_tn
Blank
Paxiled commented on The Dark Side of ...
8 hrs ago
1236893_tn?1408490528
Blank
Alzheimer's Prevention
19 hrs ago by gymdandee
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
Avatar_f_tn
Blank
skydnsr
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
212161_tn?1410016711
Blank
heartfluttersflyawayplz
hoschton, GA
Avatar_m_tn
Blank
Occupant
IL